User Reviews for TriCor

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about TriCor.

Filter by:

Reviews for TriCor to treat Hyperlipoproteinemia

Review by Anonymous:

User Rating:  
   
1.0

The side effects were intolerable. It caused esophageal reflux and melena.

61 users found this comment helpful. Did you?   Yes   No Report as inappropriate

December 8, 2009 11:30 AM

Review by vicTORIAR:

User Rating:  
   
6.0

Diarrhea a side effect.

57 users found this comment helpful. Did you?   Yes   No Report as inappropriate

November 16, 2009 2:24 PM

Review by R-Louie:

User Rating:  
   
4.0

I don't know exactly when I started using Tricor 145 mg tablets, but I suspect it was approximately in 2004. I have obtained this drug monthly from RiteAid drugstore, and the medications is made by Abbott Labs. Anyways, in November 2007 I suffered my first occurence of acute pancreatitis. I undertook many hospital tests, CT Scans, MRI's, X-Rays, Ultrasounds, of my pancreas, but none of those test revealed a cause of the acute pancreatitis. Since that first occurrence of acute pancreatitis, I suffered 2 other cases of pancreatitis, which put me into the hospital again, and 1 other case where I toughed it out a home. Reading the Tricor warnings, it states that in rare cases, it may cause pancreatitis. I stopped Tricor, problem solved.

91 users found this comment helpful. Did you?   Yes   No Report as inappropriate

September 14, 2009 7:54 AM

Hide
(web3)